# SDR QXEA2011012100057

- Difficulty date: January 20, 2011
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 22,657 hours, 23,429 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - LT WING PANEL 524BT HAS FRETTING.  REMOVED FRETTING CORROSION IAW RD 8/4-57-442.  FOUND WITHIN LIMITS IAW RD 8/4-57-442. TREATED, PRIMED AND REPLACED INNER AND OUTER SEALS IAW RD 8/4-57-442.
